Any success stories on Lexapro 2.5mg?
Question posted by Lex12345 on 1 April 2019
Last updated on 24 May 2021 by pearsonian
i have actually been taking only 1.25mg a few times a week to good results.I found when i tried to increase the dose i get bad leg cramps.I am not sure if this is because lexapro decreases salt in the body.
I just saw this post and was wondering if you stayed at the 2.5?
I am taking 2.5 mg and it seems when I try and increase it, I experience dizziness and just don’t feel well.
Some people do have good response on lower doses and we know the rule is not to take more than you need to get results. Remember it can take 6 weeks to start feeling a difference. Lexapro takes awhile. Having said that, my Doctor started me on 10mg and after a month, went to 20mg. Was on it for 4 years and when I wanted to ‘go it alone’ the titration took 3 months. Now, after 3 months of nothing have started a different medication called Duloxetine. Everyone is different and 5mg of Lexapro was good for the patient in your other answer, so it’s probably a good idea to talk to your doctor about upping to 5mg since it’s been a month and that’s right when you can be re evaluated to see if increasing your dosage is right for you. If something’s not working well, it’s just a matter of finding the right medication and getting to the right level of mgs you need to get better. I hope this helps you know things don’t have to stay the same.
My wife had great success on 5 mg of Lexapro during a period where she was really struggling with anxiety, irritability and agitation. Given that, I don't see why one should not expect to see a therapeutic response at 2.5 mg. I would definitely give 2.5 mg a chance. Less can sometimes be more with these medications depending on the severity of the condition being treated.
Take care for now and all the best.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.